# SDR SWAA2021112227908

- Difficulty date: October 7, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD ATTACH FITTING AT AFT CARGO BAY BS767 RBL23 WL157. ; / [01] CORROSION ON FITTING/GUSSET WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.; [02] REMOVED ACB GUSSET BS767; RBL23; WL157. PER SRM 51-40-02-0G-0; [03] LOCATED AND DRILLED NEW GUSSET BS767; RBL23; WL157. PER DWG 146A0081 AND SRM 51-40-05-0G-0. OK TO INSTALL.; [04] CERTIFY STEP'S 2 AND 3.; [05] VERIFIED LOCATED AND DRILLED NEW GUSSET BS767; RBL23; WL157. PER DWG 146A0081 AND SRM 51-40-05-0G-0. OK TO INSTALL.; [06] INSTALLED NEW GUSSET BS767; RBL23; WL157. PER DWG 146A0081; AND SRM 51-40-02-0G-0.; [07] VERIFIED INSTALLED NEW GUSSET BS767; RBL23; WL157. PER DWG 146A0081; AND SRM 51-40-02-0G-0.
